SciELO - Scientific Electronic Library Online

vol.36 issue3Edge fixed monophonic number of a graphThe circle pattern uniformization problem author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


BORUAH, Khirod  and  HAZARIKA, Bipan. On some generalized geometric difference sequence spaces. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.373-395. ISSN 0716-0917.

In this paper we introduce the generalized geometric difference sequence spaces and to prove that these are Banach spaces. Then we prove some inclusion properties. Also we compute their dual spaces.

Keywords : Geometric difference; dual space; geometric integers; geometric real numbers..

        · text in English     · English ( pdf )